# SDR JIKA2022061001

- Difficulty date: June 10, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N204AF
- Make and model: Beech C-99
- Aircraft serial: U204
- Aircraft time: 24,286 hours, 30,287 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 126
- Condition: Faulty
- Part time: 6,631 hours, 8,358 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NOSE WHEEL LANDING GEAR ILLUMINATOR NOT GREEN ON PUTTING THE GEAR DOWN. RECYCLED IT A COUPLE OF TIMES. STILL NO GEAR LIGHT AND IN TRANSIT LIGHT ILLUMINATED. EMERGENCY GEAR EXTENSION PROCEDURE FOLLOWED WITH MANUAL GEAR EXTENSION WHILE DECLARING EMERGENCY LANDING. MAINTENANCE FOUND AND REPLACED FAULTY LANDING GEAR MOTOR AND PERFORMED  GEAR SWING   & OPS CK & LEAK CK GOOD.
